# SDR QXEA200701724

- Difficulty date: November 9, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 15,701 hours, 11,263 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1056
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 7,226 hours, 5,087 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2586 - INTERMITTENT FIRE SYSTEM FAULT MESSAGE.  PLACED ON MEL 26-00-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE REPLACED THE FIDEEX CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
